# SDR ASAA2016071117413

- Difficulty date: July 11, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 14,448 hours, 4,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501192
- Condition: Corroded
- Location: Bs 500c-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH TRANSITION PANEL IS CORRODED FROM BS 500C+15 TO 500G+14.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-00-53.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53. ALODINED AND PRIMED AREAS IAW SRM 51-20-01 AND TOPCOATED IAW AMM 51-21-73.
